Entropy and Escape of Mass for Hilbert Modular Spaces

S Kadyrov

Research output: Contribution to journalArticle (Academic Journal)

7 Citations (Scopus)

Abstract

We study the relation between metric entropy and escape of mass for the Hilbert modular spaces with the action of a diagonal element.
Translated title of the contributionEntropy and Escape of Mass for Hilbert Modular Spaces
Original languageEnglish
Pages (from-to)701-722
Number of pages22
JournalJournal of Lie Theory
Volume22
Issue number3
Publication statusPublished - 2012

Fingerprint Dive into the research topics of 'Entropy and Escape of Mass for Hilbert Modular Spaces'. Together they form a unique fingerprint.

Cite this